# SDR DALA2014070503977

- Difficulty date: July 4, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 63,401 hours, 47,459 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Blanket Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LT WING HEATER BLANKET AFT MOUNTING BUSHINGS.   MOUNTING BUSHING REMOVED AND REPLACED IAW EA 04-070683-03 AD REV L.
